# SDR A6WA201441407

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 601R317011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP STEP AFT SUPPORT IS CORRODED.  REPAIRED TOP STEP AFT SUPPORT IAW EA 15-2014-077.
